# SDR SWAA2016021849195

- Difficulty date: February 1, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 62,810 hours, 37,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR MOP SILL CORRODED, BETWEEN BS 294 - 360, RBL 55.  R & R MOP SILL IAW SRM & DWG.
